Alert archive / Montana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 19, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jul 5, 2015, 12:22 AM MDT for Blaine County, Montana. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2015, 12:22 AM MDT (06:22 UTC)
- Expired
- Jul 5, 2015, 12:45 AM MDT
- In force
- 23 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 70.0 mph
County Blaine County, MT
The radar
The Glasgow radar (KGGW), 167 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 9:54 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 6.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 534 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 2493 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
050
WUUS55 KTFX 050622
SVRTFX
MTC005-050645-
/O.NEW.KTFX.SV.W.0019.150705T0622Z-150705T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
1222 AM MDT SUN JUL 5 2015
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BLAINE COUNTY IN NORTH CENTRAL MONTANA...
* UNTIL 1245 AM MDT
* AT 1222 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAYS...OR
46 MILES SOUTHWEST OF MALTA...MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
HAYS AND LODGE POLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
&&
LAT...LON 4799 10860 4792 10864 4792 10888 4773 10890
4774 10895 4775 10892 4781 10898 4778 10913
4779 10921 4827 10914 4839 10841 4798 10843
TIME...MOT...LOC 0622Z 268DEG 67KT 4800 10872
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
MLV2 follow-up statements
760
WWUS55 KTFX 050635
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1235 AM MDT SUN JUL 5 2015
MTC005-050645-
/O.CON.KTFX.SV.W.0019.000000T0000Z-150705T0645Z/
BLAINE MT-
1235 AM MDT SUN JUL 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT
FOR SOUTHEASTERN BLAINE COUNTY...
AT 1235 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF ZORTMAN...OR 32 MILES SOUTHWEST OF MALTA...MOVING EAST AT 50MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
HAYS AND LODGE POLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
&&
LAT...LON 4799 10860 4792 10864 4792 10888 4773 10890
4774 10895 4775 10892 4781 10898 4778 10913
4779 10921 4827 10914 4839 10841 4798 10843
TIME...MOT...LOC 0635Z 268DEG 67KT 4801 10835
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
MLV905
WWUS55 KTFX 050643
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1243 AM MDT SUN JUL 5 2015
MTC005-050653-
/O.EXP.KTFX.SV.W.0019.000000T0000Z-150705T0645Z/
BLAINE MT-
1243 AM MDT SUN JUL 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLAINE COUNTY
WILL EXPIRE AT 1245 AM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM MDT FOR
NORTH CENTRAL MONTANA.
LAT...LON 4799 10860 4792 10864 4792 10888 4773 10890
4774 10895 4775 10892 4781 10898 4778 10913
4779 10921 4827 10914 4839 10841 4798 10843
TIME...MOT...LOC 0641Z 268DEG 67KT 4801 10835
$$
MLVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 11:30 PM MDT, 52 minutes earlier.
Area forecast discussion, Jul 4, 11:30 PM MDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1130 PM MDT SAT JUL 4 2015 UPDATED AVIATION SECTION .DISCUSSION... A COLD FRONT IS PUSHING TOWARDS THE INTERNATIONAL BORDER AS OF 7PM MDT. THE FRONT SHOULD CROSS THE INTERNATIONAL BORDER BY 9PM AND THEN MOVE INTO CENTRAL MONTANA ALONG A LINE FROM GREAT FALLS TO LEWISTOWN BETWEEN 11PM MDT AND 1AM MDT. THE FRONT WILL REACH THE HELENA VALLEY AFTER 2AM MDT AND THE BOZEMAN AREA EARLY SUNDAY MORNING. SHOWERS AND THUNDERSTORMS ARE BEGINNING TO DEVELOP ALONG THE HI-LINE AND GLACIER NATIONAL PARK AS OF 7PM MDT. AS THE FRONT PUSHES SOUTH...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP. HAVE LOWERED POPS THROUGH 03Z FOR CENTRAL MONTANA BASED ON THE SLOWER TIMING OF THE FRONTAL PASSAGE. THOUGH WINDS ARE GENERALLY LIGHT AS OF 7PM MDT...WINDS WILL INCREASE AND GUST 25 TO 35 MPH WITH THE FRONTAL PASSAGE. GUSTY ERRATIC WINDS ARE ALSO ANTICIPATED IN AND NEAR SHOWERS AND THUNDERSTORMS. COOLER TEMPERATURES AND SCATTERED SHOWERS ARE EXPECTED ON SUNDAY. MLV && .AVIATION... UPDATED 0530Z. COLD FRONT CONTINUES TO MOVE SOUTH ACROSS THE AREA OVERNIGHT. WINDS WILL SHIFT TO THE NORTH WITH SOME STORMS PRODUCING GUSTY WINDS AND LARGE HAIL THROUGH 10Z. LOW CLOUDS AND LIGHT RAIN SHOWERS ARE POSSIBLE OVER NORTH CENTRAL MONTANA SUNDAY MORNING. A SCATTERED SHOWER/THUNDERSTORM IS POSSIBLE IN THE AFTERNOON. VFR CONDITIONS PREVAIL WITH MVFR/IFR CONDITIONS IN THE VICINITY OF THUNDERSTORMS ALONG WITH GUSTY ERRATIC WINDS. && .PREV DISCUSSION... /ISSUED 530 PM MDT SAT JUL 4 2015/ TONIGHT THROUGH MONDAY...A CANADIAN COLD FRONT WILL MOVE SOUTHWARD THROUGH THE REGION TONIGHT. AT 3 PM THE COLD FRONT WAS STILL NORTH OF CALGARY...THUS THE MAIN PUSH OF COLD AIR WILL LIKELY MOVE INTO THE CUT BANK AREA AFTER 7 PM AND IN THE GREAT FALLS AREA AFTER 10 PM. GUSTY NORTHERLY WINDS ARE STILL POSSIBLE BEHIND THE FRONT FOR A FEW HOURS. A FEW STRONG STORMS ARE POSSIBLE THIS EVENING...MAINLY NORTH OF GREAT FALLS ALONG THE COLD FRONT. GUSTY WINDS WILL BE THE MAIN THREAT. TEMPERATURES WILL BE QUITE A BIT COOLER ON SUNDAY ACROSS THE REGION. THE FORECAST MODELS INDICATE THE BEST CHANCE FOR RAINFALL TO OCCUR LATE TONIGHT AND ON SUNDAY MORNING. SOME MODELS HAVE AROUND 0.25 INCHES OF RAINFALL...THIS MIGHT BE A BIT HIGH...BUT AROUND 0.10 TO 0.20 RAINFALL LOOKS POSSIBLE FOR MUCH OF NORTH CENTRAL MT LATE TONIGHT THRU SUNDAY MORNING. IN THE SOUTHWEST...JUST A PASSING SHOWER/THUNDERSTORM IS POSSIBLE. TEMPERATURES REBOUND ON MONDAY CLOSER TO SEASONAL NORMALS. THERE IS A SMALL CHANCE FOR MAINLY A MOUNTAIN THUNDERSTORM IN THE MOUNTAINS OF SOUTHWEST MT ON MONDAY AFTERNOON...BUT CONFIDENCE IS LOW IN THIS HAPPENING...AS WARMER AIR TRIES TO PUSH BACK NORTHWARD INTO THE REGION. BRUSDA MONDAY NIGHT THROUGH SATURDAY...MODELS ARE IN FAIRLY GOOD AGREEMENT ON THE LARGE SCALE FEATURES DURING THIS PERIOD. A SHORTWAVE IN THE NORTHWESTERLY FLOW ALOFT WILL COMBINE WITH A CANADIAN COLD FRONT TO BRING SCATTERED SCATTERED SHOWERS AND THUNDERSTORMS TO THE FORECAST AREA TUESDAY INTO WEDNESDAY. TEMPERATURES WILL ALSO REMAIN NEAR SEASONAL AVERAGES DURING THIS TIME. AN UPPER LEVEL LOW PRESSURE AREA OFF THE CALIFORNIA COAST IS THEN FORECAST TO MOVE ONSHORE THURSDAY INTO THURSDAY NIGHT AND MOVE NORTHEAST OVER THE GREAT BASIN ON FRIDAY INTO MONTANA BY SATURDAY. WHILE THE FORECAST MODELS ARE IN BETTER AGREEMENT WITH THE TIMING OF THIS ON THE 04/00Z RUNS THAN THEY WERE ON THE 03/00Z MODEL RUNS, THIS CURRENT SOLUTION IS ABOUT 24 HOURS LATER THAN THE FORECAST MODELS INDICATED ON THE 03/00Z RUNS. THIS COULD BE EXPLAINED BY THE FACT THAT THE 03/00Z MODELS MAY HAVE UNDERESTIMATED THE STRENGTH OF THE BLOCKING RIDGE OF HIGH PRESSURE OVER THE CENTRAL CONUS. REGARDLESS, AS THE FLOW ALOFT SHIFTS FROM NORTHWESTERLY TO WESTERLY ON THURSDAY, THE MAIN CHANCE FOR THUNDERSTORM ACTIVITY WILL BE FOCUSED ACROSS SOUTHWEST MONTANA. THEN, AS THE FLOW ALOFT BECOMES MORE SOUTHWESTERLY WITH THE UPPER RIDGE OVER THE CENTRAL CONUS SHIFTING TO THE EAST, THE CHANCE FOR STORMS WILL SPREAD OVER THE ENTIRE FORECAST AREA FOR FRIDAY INTO SATURDAY. WITH UNCERTAINTY REGARDING COVERAGE OF THESE STORMS, HAVE KEPT CHANCES NEAR SEASONAL NORMALS. WITH THIS SHIFT IN THE FLOW ALOFT, TEMPERATURES WILL ALSO WARM TO AROUND 10 DEGREES ABOVE NORMAL THURSDAY THROUGH SATURDAY. COULSTON && .PRELIMINARY POINT TEMPS/POPS... GTF 54 64 43 77 / 60 40 0 0 CTB 50 63 41 75 / 60 40 0 0 HLN 62 68 51 83 / 20 30 10 0 BZN 54 72 48 79 / 20 20 20 10 WEY 48 69 40 73 / 20 40 40 10 DLN 58 76 50 80 / 10 30 20 10 HVR 55 68 45 75 / 60 40 0 0 LWT 55 62 46 74 / 50 40 10 10 && .TFX WATCHES/WARNINGS/ADVISORIES... && WEATHER.GOV/GREATFALLS
In the hours before
Local storm report, Jul 4, 10:01 PM MDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1001 PM MDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL HAVRE 48.54N 109.68W
07/04/2015 M1.75 INCH HILL MT TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED. POWER OUTAGES REPORTED.
&&
MLVSpecial weather statement, Jul 4, 10:12 PM MDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 1012 PM MDT SAT JUL 4 2015 MTZ013-044>046-050445- TOOLE-EASTERN PONDERA-CHOUTEAU-LIBERTY- 1012 PM MDT SAT JUL 4 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LIBERTY... SOUTHEASTERN TOOLE...NORTHWESTERN CHOUTEAU AND NORTHEASTERN PONDERA COUNTIES... AT 1011 PM MDT...A STRONG THUNDERSTORM WAS 10 MILES SOUTHEAST OF SHELBY...MOVING EAST AT 45 MPH. WIND GUSTS OF 50 TO 55 MPH...DIME SIZE HAIL...AND BRIEF HEAVY RAIN ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SHELBY...LEDGER AND DEVON. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 15 BETWEEN MILE MARKERS 348 AND 349. HIGHWAY 2 BETWEEN MILE MARKERS 280 AND 301. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4830 11195 4855 11183 4837 11092 4801 11125 TIME...MOT...LOC 0411Z 292DEG 39KT 4839 11171 COULSTON
Local storm report, Jul 4, 10:15 PM MDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1015 PM MDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL HAVRE 48.54N 109.68W
07/04/2015 E4.50 INCH HILL MT TRAINED SPOTTER
&&
EMANUELSpecial weather statement, Jul 4, 10:45 PM MDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1045 PM MDT SAT JUL 4 2015
MTZ013-044-045-050530-
TOOLE-CHOUTEAU-LIBERTY-
1045 PM MDT SAT JUL 4 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LIBERTY...SOUTHWESTERN
HILL...SOUTHEASTERN TOOLE AND NORTHWESTERN CHOUTEAU COUNTIES...
AT 1045 PM MDT...A STRONG THUNDERSTORM WAS 15 MILES SOUTH OF
LOTHAIR...OR 20 MILES SOUTHWEST OF CHESTER...MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FORT BENTON...BIG SANDY AND LOMA.
THIS INCLUDES HIGHWAY 87 BETWEEN MILE MARKERS 43 AND 78.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4829 11075 4822 11073 4822 11063 4827 11061
4820 11010 4776 11045 4816 11138 4836 11126
TIME...MOT...LOC 0445Z 290DEG 41KT 4825 11117
COULSTONSpecial weather statement, Jul 4, 10:49 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1049 PM MDT SAT JUL 4 2015
MTZ012>014-048-050-051-054-050530-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MEAGHER-SOUTHERN ROCKY MOUNTAIN
FRONT-FERGUS-CASCADE-JUDITH BASIN-CHOUTEAU-
1049 PM MDT SAT JUL 4 2015
...A GUST FRONT WILL AFFECT NORTHWESTERN JUDITH BASIN...NORTHWESTERN
FERGUS...NORTHWESTERN MEAGHER...CENTRAL LEWIS AND CLARK...CHOUTEAU
AND CASCADE COUNTIES...
AT 1048 PM MDT...A GUST FRONT WAS ALONG A LINE EXTENDING FROM 24
MILES NORTH OF FORT BENTON TO 9 MILES EAST OF FORT SHAW TO 11 MILES
WEST OF AUGUSTA...AND MOVING SOUTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS GUST FRONT.
LOCATIONS IMPACTED INCLUDE...
GREAT FALLS...FORT BENTON...CASCADE...BELT...GERALDINE...HIGHWOOD...
BLACK EAGLE...GEYSER...FORT SHAW...CARTER...LOMA...ILIAD...MONARCH...
MALMSTROM AFB...VAUGHN...ULM...CENTERVILLE...SAND COULEE...CRAIG AND
STOCKETT.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 15 BETWEEN MILE MARKERS 230 AND 291.
HIGHWAY 200 BETWEEN MILE MARKERS 0 AND 25...BETWEEN MILE MARKERS 99
AND 127...AND BETWEEN MILE MARKERS 129 AND 133.
HIGHWAY 287 BETWEEN MILE MARKERS 2 AND 35.
HIGHWAY 87 BETWEEN MILE MARKERS 4 AND 70.
HIGHWAY 89 BETWEEN MILE MARKERS 46 AND 71...AND BETWEEN MILE MARKERS
72 AND 1.
LAT...LON 4782 10955 4705 11068 4695 11190 4743 11272
4752 11161 4823 11057
TIME...MOT...LOC 0448Z 305DEG 47KT 4818 11064 4752 11161 4744 11262
COULSTONSpecial weather statement, Jul 4, 11:04 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1104 PM MDT SAT JUL 4 2015
MTZ013-044>046-050530-
TOOLE-EASTERN PONDERA-CHOUTEAU-LIBERTY-
1104 PM MDT SAT JUL 4 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LIBERTY...NORTHWESTERN
HILL...EASTERN TOOLE...WEST CENTRAL CHOUTEAU AND SOUTHEASTERN PONDERA
COUNTIES...
AT 1103 PM MDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 23 MILES EAST OF SUNBURST TO 12 MILES WEST OF LOTHAIR
TO NEAR CONRAD...AND MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHESTER...THE KNEES...LOTHAIR...JOPLIN...GALATA...WHITLASH AND DEVON.
FUNNEL CLOUDS HAVE ALSO BEEN REPORTED ALONG THIS LINE OF STORMS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 15 BETWEEN MILE MARKERS 331 AND 337.
HIGHWAY 2 BETWEEN MILE MARKERS 294 AND 331.
LAT...LON 4876 11075 4844 11081 4800 11129 4799 11134
4808 11196 4813 11196 4849 11156 4899 11147
4900 11075
TIME...MOT...LOC 0503Z 275DEG 36KT 4899 11142 4849 11150 4815 11188
COULSTONThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:49 PM MDT | Special Weather Statement | TFX | Liberty | 41 min |
| Jul 4, 9:11 PM MDT | Special Weather Statement | TFX | Toole | 49 min |
| Jul 4, 9:16 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Hill | 44 min |
| Jul 4, 9:24 PM MDT | Special Weather Statement | TFX | Pondera | 51 min |
| Jul 4, 9:50 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Hill | 40 min |
| Jul 4, 9:54 PM MDT | Severe Thunderstorm Warning | TFX | Hill, Liberty, Toole | 36 min |
| Jul 4, 9:54 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Hill | 36 min |
| Jul 4, 10:12 PM MDT | Special Weather Statement | TFX | Liberty | 33 min |
| Jul 4, 10:23 PM MDT | Severe Thunderstorm Warning | TFX | Blaine | 52 min |
| Jul 4, 10:25 PM MDT | Severe Thunderstorm Warning | TFX | Blaine | 35 min |
| Jul 4, 10:33 PM MDT | Tornado Warning | TFX | Chouteau, Hill, Liberty | 42 min |
| Jul 4, 10:45 PM MDT | Special Weather Statement | TFX | Chouteau | 45 min |
| Jul 4, 10:49 PM MDT | Special Weather Statement | TFX | Cascade, Chouteau | 41 min |
| Jul 4, 10:53 PM MDT | Tornado Warning | TFX | Chouteau, Hill, Liberty, Toole | 37 min |
| Jul 4, 11:01 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Chouteau, Hill | 44 min |
| Jul 4, 11:04 PM MDT | Special Weather Statement | TFX | Liberty | 26 min |
| Jul 4, 11:28 PM MDT | Tornado Warning | TFX | Chouteau | 19 min |
| Jul 4, 11:32 PM MDT | Tornado Warning | TFX | Blaine, Chouteau, Hill | 28 min |
| Jul 4, 11:40 PM MDT | Tornado Warning | TFX | Blaine, Chouteau, Hill | 35 min |
| Jul 4, 11:45 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau | 30 min |
| Jul 4, 11:56 PM MDT | Tornado Warning | TFX | Blaine, Chouteau, Hill | 34 min |
| Jul 5, 12:15 AM MDT | Severe Thunderstorm Warning | TFX | Blaine, Chouteau, Fergus | 30 min |
| Jul 5, 12:45 AM MDT | Severe Thunderstorm Warning | TFX | Blaine, Chouteau, Fergus | 30 min |
| Jul 5, 1:17 AM MDT | Special Weather Statement | TFX | 13 min | |
| Jul 5, 1:45 AM MDT | Special Weather Statement | TFX | Petroleum | 30 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.